Journal of Combinatorial Designs

Cover image for Vol. 20 Issue 2

February 2012

Volume 20, Issue 2

Pages 81–160

    1. Gerechte designs with rectangular regions (pages 112–123)

      J. Courtiel and E. R. Vaughan

      Article first published online: 15 SEP 2011 | DOI: 10.1002/jcd.20300

    2. Latin squares with restricted transversals (pages 124–141)

      Judith Egan and Ian M. Wanless

      Article first published online: 1 DEC 2011 | DOI: 10.1002/jcd.20297

      Corrected by:

      Erratum: Latin Squares with Restricted Transversals

      Vol. 20, Issue 7, 344–361, Article first published online: 30 MAY 2012

SEARCH

SEARCH BY CITATION